RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 1, Pages 3–12 (Mi ppi427)  

This article is cited in 2 scientific papers (total in 2 papers)

Information Theory

Stationary Channels with a Random Parameter Which Is a Completely Singular Process

M. S. Pinsker, V. V. Prelov, E. C. van der Meulen


Abstract: A stationary channel with a random parameter $U=\{U_j\}$ which is a completely singular stationary process independent of an input signal $X=\{X_j\}$ is considered. It is shown that under rather weak additional conditions, the information rate $\overline{I}(X;Y)$ between the input signal $X=\{X_j\}$ and output signal $Y=\{Y_j\}$ of such a channel coincides with the conditional information rate $\overline{I}(X;Y|U)$. A special case of such a channel is investigated in more detail, where $Y=UX+Z$ and $Z=Ż_j\}$ is an additive noise independent of $X$ and $U$.

Full text: PDF file (1038 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:1, 1–9

Bibliographic databases:
UDC: 621.391.1
Received: 24.06.1998

Citation: M. S. Pinsker, V. V. Prelov, E. C. van der Meulen, “Stationary Channels with a Random Parameter Which Is a Completely Singular Process”, Probl. Peredachi Inf., 35:1 (1999), 3–12; Problems Inform. Transmission, 35:1 (1999), 1–9

Citation in format AMSBIB
\Bibitem{PinPreVan99}
\by M.~S.~Pinsker, V.~V.~Prelov, E.~C.~van der Meulen
\paper Stationary Channels with a~Random Parameter Which Is a~Completely Singular Process
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/ppi427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1720699}
\zmath{https://zbmath.org/?q=an:1014.94547}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 1
\pages 1--9


Linking options:
  • http://mi.mathnet.ru/eng/ppi427
  • http://mi.mathnet.ru/eng/ppi/v35/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hajek, B, “Capacity and reliability function for small peak signal constraints”, IEEE Transactions on Information Theory, 48:4 (2002), 828  crossref  mathscinet  zmath  isi
    2. A. M. Barg, L. A. Bassalygo, V. M. Blinovskii, M. V. Burnashev, N. D. Vvedenskaya, G. K. Golubev, I. I. Dumer, K. Sh. Zigangirov, V. V. Zyablov, V. A. Zinov'ev, G. A. Kabatiansky, V. D. Kolesnik, N. A. Kuznetsov, V. A. Malyshev, R. A. Minlos, D. Yu. Nogin, I. A. Ovseevich, V. V. Prelov, Yu. L. Sagalovich, V. M. Tikhomirov, R. Z. Khas'minskii, B. S. Tsybakov, “Mark Semenovich Pinsker. In Memoriam”, Problems Inform. Transmission, 40:1 (2004), 1–4  mathnet  crossref  mathscinet
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:271
    Full text:65
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020